# SDR DALA2020073102679

- Difficulty date: July 29, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 23,567 hours, 2,944 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Damaged
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE DISARMING PIN ATTACHING LANYARD DAMAGED.   R4 DOOR ARMING PIN LANYARD PARTIALLY STUCK IN DOOR. REMOVED LANYARD. (1586245)
